MathSciNet Relay Station
MathSciNet bibliographic data
MR2346576 60H15 (35R60 93E10)
Maslowski, Bohdan; Pospíšil, Jan Parameter estimates for linear partial differential equations with fractional boundary noise. Commun. Inf. Syst. 7 (2007), no. 1, 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement